Sunday, December 6, 2009

New Side Effect - Constant Drooling...

I'm drooling constantly and it is driving me crazy!!! I am carrying about pieces of toilet paper to catch all the sputum. I've looked online and it is a "common" side effect of psychiatric medications. 

7 comments:

Leann said...

I can see where that would be a frustrating side affect Andrew.

Irishcoda said...

That would aggravate me to no end. I know how I get when my nose is runny. Hang in there!

This IS The Fun Part! said...

Don't some of those side effects ease up once your body gets used to the meds and dosages?

I know that a couple of mine cause dry mouth - I keep a smooth little pebble in my mouth on the bad days to help keep things flowing! I usually lets up after a couple of weeks.

Hope you have a great Monday!

Grannie

K said...

Oh, that's got to be frustrating.

I remember when I started taking Seroquel a few years ago, I had all of the symptoms of tardive dyskinesia(sp?) which includes random involuntary muscle twitches. It happened in strange places - my shoulder blades, my forehead, my gluteus maximus. I remember sitting through meetings twitching in my seat because my butt kept flexing. LOL.

Just remember, it gets better and most adjust over time and don't last too much longer than a few weeks.

K said...
This comment has been removed by the author.
Lena said...

Sounds like a very annoying side effect.

I hope it eases up for u.

Sharyna said...

I haven't had the experience of the drooling drug--yet! Is it a new side effect? Have they changed your meds at all? If not and this is new, it might be something else. I would mention it to the nurse when you get your next shot...